# SDR MASA2021061600143

- Difficulty date: June 16, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 42,499 hours, 33,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR EMERG EXIT SIGN /13DF / 2 BULBS OUT.  RESECURED LIGHT BULBS
